# SDR YYFA20140409001

- Difficulty date: April 9, 2014
- Submitted: April 10, 2014
- Operation: Air carrier
- Aircraft: N836NK
- Make and model: Doug MD 83
- Aircraft serial: 53045
- Aircraft time: 44,800 hours, 31,025 cycles
- System (JASC): 2340 · Interphone/Passenger Announcement (PA) System
- Part: Pa System
- Condition: Noisy
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST OFFICER’S PA BUTTON, FUNCTION SQUEAL’S LOUDLY WHEN MIKE KEY PRESSED.
